Alert archive / Michigan / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 101, NWS Detroit, MI

June 28, 2006Monroe County, Michigan

NWS Detroit, MI issued this severe thunderstorm warning at Jun 28, 2006, 4:11 PM EDT for Monroe County, Michigan. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2006, 4:11 PM EDT (20:11 UTC)
Expired
Jun 28, 2006, 4:42 PM EDT
In force
31 min
Issued by
NWS Detroit, MI
Area
Counties, with a storm outline in the text

County Monroe County, MI

The radar

The Detroit radar (KDTX), 82 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 4:15 PM EDTHAIL 0.754 W Dundee, MIOBSERVED AT THE INTERSECTION OF LIBSTAFF ROAD AND LENAWEE COUNTY LINE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 28, 12:12 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 8.2 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2006-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 98 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2006-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
98 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
1298 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDTX 282010
SVRDTX
MIC115-282115-
/O.NEW.KDTX.SV.W.0101.060628T2011Z-060628T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
411 PM EDT WED JUN 28 2006

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MONROE COUNTY IN SOUTHEAST MICHIGAN

* UNTIL 515 PM EDT

* AT 406 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO ONE INCH DIAMETER 
  HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED 8
  MILES WEST OF DUNDEE...OR ABOUT 12 MILES EAST OF ADRIAN...AND
  MOVING NORTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  DUNDEE BY 420 PM EDT...

TAKE COVER IN A SUBSTANTIAL SHELTER UNTIL THE STORM HAS PASSED.

LAT...LON 4208 8377 4181 8377 4182 8349 4209 8351

$$

/
2 follow-up statements
000 
WWUS53 KDTX 282031
SVSDTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
431 PM EDT WED JUN 28 2006

MIC115-282115-
/O.CON.KDTX.SV.W.0101.000000T0000Z-060628T2115Z/
MONROE MI-
431 PM EDT WED JUN 28 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR MONROE COUNTY...

AT 423 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO ONE INCH DIAMETER 
HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR
DUNDEE...OR ABOUT 16 MILES WEST OF MONROE...MOVING EAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  OAKVILLE BY 440 PM EDT...
  MAYBEE BY 445 PM EDT...
  SCOFIELD BY 450 PM EDT...
  CARLETON BY 500 PM EDT...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
WEDNESDAY EVENING FOR SOUTHEAST MICHIGAN.

LAT...LON 4208 8377 4193 8378 4193 8362 4200 8340
      4209 8338

$$

SHULER KEK
000 
WWUS53 KDTX 282042
SVSDTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
441 PM EDT WED JUN 28 2006

MIC115-282051-
/O.CAN.KDTX.SV.W.0101.000000T0000Z-060628T2115Z/
MONROE MI-
441 PM EDT WED JUN 28 2006

...THE SEVERE THUNDERSTORM WARNING FOR MONROE COUNTY IS CANCELLED...

NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM
THAT PROMPTED THE WARNING HAS WEAKENED. THUS...THE WARNING HAS 
BEEN CANCELLED.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
WEDNESDAY EVENING FOR SOUTHEAST MICHIGAN.

LAT...LON 4208 8377 4193 8378 4193 8362 4200 8340
      4209 8338

$$

SHULER KEK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 3:49 PM EDT, 22 minutes earlier.

Area forecast discussion, Jun 28, 3:49 PM EDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
349 PM EDT WED JUN 28 2006

.SHORT TERM...TONIGHT AND THURSDAY

COLD POOL ALOFT WILL CONTINUE TO MOVE EAST ACROSS THE REGION THIS
EVENING...WITH STEEP MID LEVEL LAPSE RATES TO RESULT IN A CONTINUED
THREAT OF HAIL. LACK OF MID LEVEL SPEED MAX HAS HINDER BOW ECHO
DEVELOPMENT AND EXPECT HAIL TO BE THE PRIMARY THREAT EARLY THIS
EVENING. UPPER TROF AXIS SLOW TO ROTATE EAST THOUGH WITH STRONG
UPSTREAM BLOCK...SO WILL CONTINUE THREAT OF SHOWERS AND
THUNDERSTORMS THROUGH MIDNIGHT...THUNDERSTORMS STILL POSSIBLE
THROUGH MIDNIGHT...EVEN WITH LOSS OF DIURNAL COMPONENT...AS VERTICAL
TOTALS WILL REMAIN NEAR 30 THROUGH THE EVENING HOURS. SECONDARY WAVE
OVER NORTHERN WISCONSIN WILL TRACK A LITTLE TO FAR TO THE SOUTHWEST
TO PRODUCE SHOWERS AFTER MIDNIGHT...IN ADDITION IT WILL LOSE ITS
DIURNAL COMPONENT.

SINCE TROUGH WILL BE SLOW TO MOVE EAST...ONLY PARTIAL CLEARING
OVERNIGHT AND JUST PATCHY MVFR FOG ANTICIPATED AT THIS TIME. THIS
WILL HAVE TO BE WATCHED CLOSELY THOUGH AS SURFACE DEW POINTS REMAIN
IN THE MID 50S.

WILL REMOVE MENTION OF AFTERNOON THUNDERSTORMS THURSDAY...AS THERMAL
TROUGH MOVES WELL EAST OF THE REGION...MID LEVELS DRYING OUT...AND
SUBSIDENCE INCREASING AS SURFACE RIDGE BUILDS INTO THE REGION. WILL
SEE A BROKEN CU FIELD IN THE AFTERNOON THOUGH...ESPECIALLY OVER THE
NORTH AND EASTERN PORTIONS OF THE CWA. GUIDANCE TEMPS LOOK A LITTLE
TO WARM ON THURSDAY AFTERNOON AS WELL...ESPECIALLY WITH ANTICIPATION
OF BROKEN CU FIELD.

&&

.LONG TERM...THURSDAY NIGHT THROUGH WEDNESDAY

THROUGH FRIDAY...

GOOD MODEL CONSENSUS DEPICTING BROADENING SURFACE RIDGE TRAVERSING
SOUTHEAST MI AREA THURSDAY NIGHT INTO FRIDAY. AT THE SAME TIME...MID
LEVEL HIGH AMPLITUDE TROUGH OVER THE EASTERN GREAT LAKES EXPECTED TO
RECEDE EAST WITH NORTHWEST FLOW OVER FORECAST AREA ALONG WITH
EMBEDDED WEAK IMPULSES.

MODEST 850 TO 500 MB MOISTURE AT BEST SEEN OVER AREA...BEST IN THE
NORTH...WHILE LOWER LEVEL MOISTURE RATHER LIMITED. MODELS DO
NOTE...HOWEVER...MODESTLY AUGMENTED LOW TO MID LEVEL THETA E AIR
OVERHEAD FRIDAY.

LOW TO MID LEVEL OMEGA LIFT SLIGHT AT BEST FOR THIS PERIOD. 850 TO
500 MB QVECTOR DIVERGENCE/SUBSIDENCE EXPECTED THURSDAY NIGHT...WITH
WEAK CONVERGENCE/LIFT FRIDAY. SURFACE WIND CONVERGENCE SLIGHT AT
BEST. MODEST 300K ISENTROPIC ASCENT FRIDAY...ESPECIALLY AS PER GFS.

CONVECTIVE STABILIZATION TREND CONTINUING THROUGH THURSDAY
NIGHT...THEN INSTABILITY ON THE INCREASE AGAIN FRIDAY AS INHIBITION
STEADILY ERODES DURING THE MORNING. TOTAL TOTALS RAMPING BACK UP TO
AROUND 50 IN THE NORTH FRIDAY WHILE K INDICES CLIMB BACK INTO THE
LOWER 30S. LOW TO MID LEVEL LAPSE RATES BY FRIDAY AFTERNOON AGAIN
QUITE ROBUST...AGAIN ESPECIALLY IN THE NORTH.

AFTER A DRY NIGHT THURSDAY NIGHT...WILL GO SLIGHT CHANCE OF
SHOWERS/THUNDERSTORMS NORTH FRIDAY.

AFTER FRIDAY...

RETURN FLOW BEHIND SURFACE RIDGE BY FRIDAY NIGHT ALLOWING
COMMENCEMENT OF HIGHER DEW POINT IMPORTATION. MODELS THEN SOMEWHAT
VARIANT IN TIMING OF A SUBSEQUENT COLD FRONT THROUGH THE AREA. MORE
OR LESS AVERAGING VARIOUS MODEL SOLUTIONS WOULD LAG COLD FRONT
CLEARANCE OF SOUTHERN COUNTIES INTO SUNDAY...AND SOME MODELS EVEN
SUGGEST POSSIBLE FRONT HANGING UP OVER AREA INTO EARLY WEEK. NEARLY
ZONAL MID LEVEL FLOW WOULD MAKE THIS LATTER SCENARIO A
POSSIBILITY...WITH INCREASING CHANCES OF DERECHOS...IN ADDITION TO
INDUCED CONVECTIVE COMPLEX DEVELOPMENT ACROSS THE REGION IN GENERAL.

WEST TO NORTHWEST 500 MB FLOW TO CONTINUE THROUGH MID WEEK...WITH
HARD TO TIME SERIES OF EMBEDDED IMPULSES RIDING OVER TOP OF WESTERN
RIDGE INTO/ACROSS THE GREAT LAKES...THE STRONGEST OF WHICH MODELS
INDICATE TO BE SATURDAY NIGHT. AMPLITUDE OF EASTERN TROUGH/WESTERN
RIDGE EXPECTED TO INCREASE BY MID WEEK AFTER THESE IMPULSES MOVE
THROUGH.

LITTLE CHANGE FROM PREVIOUS FORECAST FOR THESE LATER
PERIODS...ESPECIALLY GIVEN DIFFICULTY IN PINNING DOWN THE DETAILS OF
INDIVIDUAL SHORTWAVE TROUGHS.

&&

.AVIATION...ISSUED 1240 PM EDT WED

THUNDERSTORMS TO INCREASE IN COVERAGE 18Z-00Z AS COLD UNSTABLE
AIR ALOFT ASSOCIATED WITH UPPER LOW MOVES ACROSS THE REGION.
PRIMARY THREAT FROM THUNDERSTORMS WILL BE LARGE HAIL. VFR
CONDITIONS EXPECTED OUTSIDE THUNDERSTORM ACTIVITY WITH BROKEN CU
BASE 040-045 18Z-03Z. LOCAL IFR CONDITIONS IN AND NEAR
THUNDERSTORMS. LINE OF STORMS OVER WESTERN LOWER TO MOVE EAST AND
AFFECT DTW/DET AREA 18-20Z. UPPER WAVE TO FINALLY MOVE EAST OF THE
REGION BY 04Z...THEN PATCHY MVFR FOG EXPECTED AS NOCTURNAL
INVERSION SETS UP. ANTICIPATE JUST SCATTERED CLOUDS...035-040 06-
15Z...THEN BROKEN DIURNAL CU TO DEVELOP AGAIN AFTER 15Z...WITH
BASES 040-045.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...NONE.
LAKE ST CLAIR...NONE.
MI WATERS OF LAKE ERIE...NONE.

&&

SHORT TERM...GSS
LONG TERM....DWD
AVIATION...GSS

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Jun 28, 9:45 AM EDT, 6 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
945 AM EDT WED JUN 28 2006

MIZ047>049-053>055-060>063-068>070-075-076-082-083-290830-
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-
ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE-
945 AM EDT WED JUN 28 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TODAY. THE THUNDERSTORMS WILL
BE MORE NUMEROUS ACROSS THE SAGINAW VALLEY AND THUMB. THERE IS A
SLIGHT CHANCE OF SEVERE WEATHER WITH THE THUNDERSTORMS THIS
AFTERNOON AND EVENING. THE STRONGEST STORMS WILL BE CAPABLE OF
PRODUCING HAIL UP TO GOLF BALL SIZE AND WIND GUSTS TO 60 MPH AS
THEY MOVE TO THE NORTHEAST AT 15 MPH. THE BEST CHANCE FOR SEVERE
WEATHER WILL BE BETWEEN 1 PM AND 8 PM.

AN UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE ACROSS THE STATE
TODAY. THE COMBINATION OF COLD AIR ALOFT AND WARM UNSTABLE AIR
NEAR THE SURFACE WILL TRIGGER THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE PERIODIC CHANCES OF THUNDERSTORMS FROM THURSDAY
THROUGH TUESDAY AS A SERIES OF UPPER LEVEL DISTURBANCES MOVE ACROSS
THE REGION.

.SPOTTER INFORMATION STATEMENT...

DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY.
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

LCZ422-423-460-LEZ444-LHZ421-422-441>443-462>464-290830-
ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE-OUTER SAGINAW BAY-INNER SAGINAW BAY-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT AUSTIN TO HARBOR BEACH MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM HARBOR BEACH TO PORT SANILAC MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT SANILAC TO PORT HURON MI-
945 AM EDT WED JUN 28 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ST CLAIR...THE MICHIGAN
WATERS OF LAKE ERIE AND LAKE HURON.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TODAY. THE THUNDERSTORMS WILL
BE MORE NUMEROUS ACROSS THE SAGINAW BAY. THERE IS A SLIGHT CHANCE OF
SEVERE WEATHER WITH THE THUNDERSTORMS THIS AFTERNOON AND EVENING.
THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO GOLF
BALL SIZE AND WIND GUSTS TO 50 KNOTS AS THEY MOVE TO THE NORTHEAST AT
15 MPH. THE BEST CHANCE FOR SEVERE WEATHER WILL BE BETWEEN 1 PM
AND 8 PM.

AN UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE ACROSS THE STATE
TODAY. THE COMBINATION OF COLD AIR ALOFT AND WARM UNSTABLE AIR
NEAR THE SURFACE WILL TRIGGER THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE PERIODIC CHANCES OF THUNDERSTORMS FROM THURSDAY
THROUGH TUESDAY AS A SERIES OF UPPER LEVEL DISTURBANCES MOVE
ACROSS THE REGION.

.SPOTTER INFORMATION STATEMENT...

DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY.
SPOTTER ACTIVATION MAY NEEDED THIS AFTERNOON AND EVENING.

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).

In the hours before

Local storm report, Jun 28, 2:27 PM EDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
227 PM EDT WED JUN 28 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     HAIL             10 S SAGINAW            43.27N 83.95W
06/28/2006  E0.75 INCH       SAGINAW            MI   TRAINED SPOTTER

            OBSERVED ALONG M-13.

0210 PM     HAIL             2 S SAGINAW             43.39N 83.95W
06/28/2006  E0.75 INCH       SAGINAW            MI   TRAINED SPOTTER

&&

HATZOS
Local storm report, Jun 28, 2:58 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
258 PM EDT WED JUN 28 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             2 N PORT HURON          43.02N 82.43W
06/28/2006  E0.75 INCH       ST. CLAIR          MI   PUBLIC

            HAIL OBSERVED AT PORT HURON GOLF CLUB.

0240 PM     HAIL             4 NE MILLINGTON         43.32N 83.47W
06/28/2006  E0.88 INCH       TUSCOLA            MI   PUBLIC

            OBSERVED AT WILLOW SPRINGS GOLF COURSE.

&&

HATZOS
Local storm report, Jun 28, 3:35 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
335 PM EDT WED JUN 28 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     HAIL             FLUSHING                43.06N 83.84W
06/28/2006  E0.75 INCH       GENESEE            MI   TRAINED SPOTTER

&&

HATZOS

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 12:46 PM EDTSevere Thunderstorm WarningDTXHuron74 min
Jun 28, 12:55 PM EDTSevere Thunderstorm WarningDTXShiawassee35 min
Jun 28, 1:52 PM EDTSevere Thunderstorm WarningDTXSaginaw53 min
Jun 28, 2:12 PM EDTSevere Thunderstorm WarningDTXSaint Clair33 min
Jun 28, 2:28 PM EDTSpecial Marine WarningDTX41 min
Jun 28, 2:37 PM EDTSevere Thunderstorm WarningDTXTuscola53 min
Jun 28, 2:54 PM EDTSpecial Marine WarningDTX66 min
Jun 28, 3:16 PM EDTSevere Thunderstorm WarningDTXGenesee59 min
Jun 28, 3:29 PM EDTSevere Thunderstorm WarningDTXSanilac, Tuscola76 min
Jun 28, 3:55 PM EDTSevere Thunderstorm WarningDTXLenawee33 min
Jun 28, 4:07 PM EDTSevere Thunderstorm WarningDTXLapeer68 min
Jun 28, 4:26 PM EDTSpecial Marine WarningDTX94 min
Jun 28, 4:39 PM EDTSevere Thunderstorm WarningDTXTuscola36 min
Jun 28, 4:45 PM EDTSevere Thunderstorm WarningDTXSanilac64 min
Jun 28, 5:22 PM EDTSevere Thunderstorm WarningDTXHuron36 min
Jun 28, 5:29 PM EDTSevere Thunderstorm WarningDTXSaint Clair39 min
Jun 28, 5:38 PM EDTSpecial Marine WarningDTX37 min
Jun 28, 7:14 PM EDTSevere Thunderstorm WarningDTXShiawassee61 min
Jun 28, 7:55 PM EDTSevere Thunderstorm WarningDTXGenesee38 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.